| Catalog Number |
9732520 |
| Medical Device Problem Codes |
Device Inoperable (1663); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Site dr.(b)(4).Declined to provide patient information.Device lot number unavailable.Device manufacturing date is dependent on lot number, therefore, unavailable.On 04/24/2017 a medtronic representative, following-up at the site, reported the quick release base interfered with a fixation pin and thus could not be detached.Return requested.Replacement quick release base shipped to site 04/06/2017.No parts have been received by manufacturer for analysis.Part not received by manufacturer.
Event or Problem Description
A medtronic representative reported that, while in a spine procedure, the site stated that the pin could not be removed from their quick release base.No further details regarding this issue, or specifically when it occurred, were provided.The surgeon completed the procedure with the use of the navigation system.There was no delay of therapy.There was no impact on patient outcome.
Additional Manufacturer Narrative
Additional information: device lot number and manufacture date provided.The suspect quick release base was returned to the manufacturer for evaluation.Testing found one pin stuck to the base.The link had seized and the pin would not release.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.